TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Addictive Behaviours Discuss and receive support for addictions not related to substance use, such as gambling, Internet, sex or work addictions, in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
EmilyHope Offline
Beautiful<3
Welcome me, I'm new!
*
 
EmilyHope's Avatar
 
Name: Emily
Age: 22
Gender: Female
Location: In My Own World

Posts: 29
Blog Entries: 13
Join Date: June 8th 2012

Exclamation Addicted to OD-ing now something is wrong. HELP? - March 1st 2013, 02:55 AM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

I've been overdosing on pain pills and prescription meds for awhile now. Now I have constant sharp pains above my abdomen.It hurts when I eat and hurts when I touch the area, it just hurts all the time in general and I feel hungry when I don't eat but yet I have this bloated feeling there. It really hurts and I'm afraid to ask for help because no one knows about my abuse. Does anyone have an Idea of what's wrong? I've been like this for about two days now (and yes, TMI, but I have been using the restroom normally, Knocked that possibility out when I was searching online.) Someone please help...


I Don't Know Why I am Doing This To Myself....I Just Can't Help But Scream...What Is Happening To Me?! Who Can Possibly Save Me From Myself?!
-Emily Hope




   
2 user(s) liked this post or found it helpful.
  (#2 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 29
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: Addicted to OD-ing now something is wrong. HELP? - March 1st 2013, 05:18 AM

You could have very well damaged your liver. If you touch where your liver is (on your right side below where your ribs end) and it hurts then that's a possibility. Your liver deals with chemicals that enter your body, when too much of a foreign chemical enter your liver you can damage it because it gets overwhelmed and doesn't know how to get rid of whatever it is. If you do this too much you can cause long term damage.
You need to see a doctor, there's nothing else you can do. You don't need to tell your parents why you need to go to the doctor but you really should make an appointment and go sooner than later.


Member since 2005
  Send a message via MSN to Music  
2 user(s) liked this post or found it helpful.
  (#3 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2317
Join Date: January 31st 2009

Re: Addicted to OD-ing now something is wrong. HELP? - March 1st 2013, 12:00 PM

Like yourself, I have a history of overdoses and just a few weeks ago I ended up in hospital due to severe headaches and pains in my liver along with bringing up blood. I needed a scan and luckily there was no bleeding from my liver but I was told that my liver is in the process of trying to repair itself and because I'm on several tablets a day, my liver just can't handle it. The pain I sometimes get is horrible and I had honestly never been so scared. Since you have problems with taking tablets, it could be related to your liver, it might not. We're not medically trained so we can't tell you for what it is for sure, but there is no harm in seeing your doctor about it. Like already sad, you don't need to tell your parents why you are going but it's important that if you're worried, you seek some medical advice


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
2 user(s) liked this post or found it helpful.
Closed Thread

Bookmarks

Tags
addicted, oding, wrong

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.